# SDR USAASA03022

- Difficulty date: March 7, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: EVT3454H
- Condition: Overheated
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BDL - FLT 1261 - EN ROUTE BOS-CLT, DURING FLIGHT, AN ODOR OF SMOKE BECAME PRESENT IN THE COCKPIT AND FORWARD GALLEY AREA.  THE FLIGHT DIVERTED TO BDL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EXTRACT FAN AND FILTER.  OPS CHECKED OK.  (M)
